American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] D. Rogalski, S. J. Sierra and J. T. Stafford. Algebras in which every subalgebra is noetherian. Proc. Amer. Math. Soc. 142 (2014) 2983-2990.
Abstract, references, and article information   
View Article: PDF

[2] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[3] J.-P. Tignol and A. R. Wadsworth. Value functions and associated graded rings for semisimple algebras. Trans. Amer. Math. Soc. 362 (2010) 687-726. MR 2551503.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Bavula. Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic. Represent. Theory 13 (2009) 182-227. MR 2506264.
Abstract, references, and article information   
View Article: PDF

[5] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. S. Passman. Filtrations in semisimple rings. Trans. Amer. Math. Soc. 357 (2005) 5051-5066. MR 2165397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. T. Stafford and J. J. Zhang. Algebras without noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003) 1329-1338. MR 1949861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Selick and Jie Wu. On natural coalgebra decompositions of tensor algebras and loop suspensions. Memoirs of the AMS 148 (2000) MR 1706247.
Book volume table of contents   


Results: 1 to 10 of 10 found      Go to page: 1